# SDR UALA2009010600064

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 59,514 hours, 22,051 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT POWER STRIP DISCONNECTED AT 6B.  POWER LEAD DAMAGED, REQUIRES REPLACEMENT. NO EXPOSED WIRING. REPLACED EMERGENCY LIGHT STRIPS.
